MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX XTAB 7X35MM TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX XTAB 7X35MM TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 186770335S
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Pc: surgical intervention and medical device removal.(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, after the posterior spine fusion surgery, the surgeon recognized that the screw of the viperprim system was cut out due to the loose tensioning under x-ray.There was less than thirty (30) minutes surgical delay and there was no adverse consequence to the patient.This complaint involves one (1) device.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
VIPER PRIME CFX XTAB 7X35MM TI
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8671822
Report Number1526439-2019-51727
Device Sequence Number2182974
Product Code NKB
UDI-Device Identifier10705034530161
UDI-Public(01)10705034530161
Combination Product (Y/N)N
PMA/510(K) Number
K173095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770335S
Device Catalogue Number186770335S
Device Lot NumberTBUGL
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer07/22/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;